# SDR CA060925002

- Difficulty date: August 19, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 15,698 hours
- Engine: Wsk ASZ62IRM18
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: AKM621RA
- Condition: Leaking
- Location: Engine
- Part time: 311 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, E
- Precautionary procedure: A

## Discrepancy

(CAN) ACCORDING TO THE PILOT WHILE IN FLT THE ENGINE STARTED TO RUN ROUGH AND SPUTTERED A FEW TIMES, THE PILOT CHECKED LT AND RT MAGNETOS, CARB HEAT, BOOST PUMP, GAUGES-OIL TEMPERATURE AND PRESSURE, FUEL PRESSURE AND CYLINDER HEAD TEMPERATURE. ALL GAUGES WERE INDICATING NORMAL RANGES. SWITCHED FUEL TANKS AND THE PROBLEM THEN WENT AWAY. A FEW MINUTES LATER THE PROBLEM OCCURRED AGAIN. THE PILOT THEN NOTIFIED A COMPANY AIRCRAFT AND PROCEEDED WITH UNSCHEDULED LANDING FOR PURPOSE OF INVESTIGATING PROBLEM. THE ENGINE PROBLEM WAS NOT EVIDENT ON THE APPROACH AND LANDING. ONCE ON THE WATER THE PILOT THEN WENT TO SHORE AND DRAINED THE FUEL SUMPS AND CHECKED THE CARB HEAT FUNCTION. THE PILOT THEN DID MULTIPLE RUN UPS AT D
